Metrics

From
The Approximate Solutions of the stochastic Generalized Swift-Hohenberg Equation with Neumann Boundary Conditions by E. M Elabbasy, Wael W. Mohammed and Mahmoud A. Nagy International Journal of Partial Differential Equations and Applications. 2015, 3(1), 12-19 doi:10.12691/ijpdea-3-1-3
Views
8398
Html 7807
Abstract 591
11 February 2015 (publication date) through 28 November 2021 *
15.92 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3988
PDF1337
Epub977
XML1165
PPT0
Figures278
Tables231
Export: 2084
RIS711
BibTex628
Endnote745
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com